2017
Том 69
№ 9

All Issues

On necessary conditions for the convergence of Fourier series

Ivashchuk O. V., Zaderei P. V.

Full text (.pdf)


Abstract

We obtain necessary conditions for the convergence of multiple Fourier series of integrable functions in the mean.

English version (Springer): Ukrainian Mathematical Journal 63 (2011), no. 7, pp 1108-1117.

Citation Example: Ivashchuk O. V., Zaderei P. V. On necessary conditions for the convergence of Fourier series // Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 960-968.

Full text